JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON RULED SURFACES IN MINKOWSKl SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON RULED SURFACES IN MINKOWSKl SPACES
Kim, Dong-Soo; Kim, Young-Ho; Yoon, Dae-Won;
  PDF(new window)
 Abstract
In this paper, we study ruled surfaces in Minkowski space, which admit 1-type Gauss map. In particular, non-cylindrical ruled surfaces with finite type Gauss map are of k-type (k 2).
 Keywords
Minkowski space;Gauss map;finite type;ruled surface;
 Language
English
 Cited by
 References
1.
Glasgow Math. J., 1992. vol.34. pp.355-359 crossref(new window)

2.
Tokyo J. Math., 1993. vol.16. pp.341-348 crossref(new window)

3.
Geometry and Topology of Submanifolds IV World Scientific Publ., 1992. pp.214-216

4.
Soochow J. Math., 1983. vol.9. pp.65-81

5.
Total Mean Curvature and Submanifoids of Finite Type, 1984.

6.
Bull. Austral. Math. Soc., 1991. vol.44. pp.117-129 crossref(new window)

7.
Bull. Austral. Math. Soc., 1987. vol.35. pp.161-186 crossref(new window)

8.
Soochow J.Math., 2000. vol.26. pp.85-96

9.
Soochow J. Math., 0000.

10.
Ind. J. Pure and Appl. Math., 0000.